Like all DHT anabolic steroids Anavar side effects can include acne and hair-loss but there are important things to note. Most who supplement with this steroid will not fall prey to acne if they keep their skin clean and generally only those who are predisposed to serious acne problems will have a problem. Further, one reason some run into problems is because they purchase products of an unsanitary nature; as always, buy human grade and only human grade and so many of your concerns will be eliminated. As it pertains to hair-loss, it is true, Anavar side effects can include this as can almost all DHT steroids but its not as cut and dry as you think. If any DHT derived anabolic steroid causes you to lose any hair guess what; you were going to lose it any way. DHT based hair-loss only speeds up the process, you were already going to go bald. If you are not predisposed to male pattern baldness there is no DHT steroid on earth that will cause you to lose the first hair, not even Anavar.
Those saying 'it doesn't matter, use what you're happy with' are not seeing the whole picture. Everyone will pick up other people's code at one point or another and have to deal with whatever decisions they made at the time they wrote it. It's bad enough having to deal with radically different naming conventions, or - the classic gripe - bracing styles, without adding the whole ' var or not' thing into the mix. The worst case will be where one programmer didn't use var and then along comes a maintainer who loves it, and extends the code using it. So now you have an unholy mess.
CONDITIONS OF USE: The information in this database is intended to supplement, not substitute for, the expertise and judgment of healthcare professionals. The information is not intended to cover all possible uses, directions, precautions, drug interactions or adverse effects, nor should it be construed to indicate that use of a particular drug is safe, appropriate or effective for you or anyone else. A healthcare professional should be consulted before taking any drug, changing any diet or commencing or discontinuing any course of treatment.